Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 212, NWS Des Moines, IA

July 3, 2005Emmet County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 3, 2005, 6:26 AM CDT for Emmet County, Iowa. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2005, 6:26 AM CDT (11:26 UTC)
Expired
Jul 3, 2005, 7:03 AM CDT
In force
37 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Emmet County, IA

The radar

The Sioux Falls radar (KFSD), 162 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 6:33 AM CDTHAIL 0.88Estherville, IA
Jul 3, 6:36 AM CDTHAIL 0.883 N Wallingford, IANICKEL TO SLIGHTLY LARGER SIZED HAIL FROM SOUTH OF ESTHERVILLE TO WALLINGFORD. REPORTED BY EMERGENCY MANAGEMENT.
Jul 3, 6:43 AM CDTHAIL 0.885 E Wallingford, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 11.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1958 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 031126
SVRDMX
IAC063-031200-
/O.NEW.KDMX.SV.W.0212.050703T1126Z-050703T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
626 AM CDT SUN JUL 3 2005

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EMMET COUNTY IN NORTHWEST IOWA.

* UNTIL 700 AM CDT.

* AT 624 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ESTHERVILLE...OR 24 MILES NORTHEAST OF SPENCER...AND MOVING EAST AT
  45 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR DOLLIVER BY 640 AM CDT.
  6 MILES NORTH OF ARMSTRONG BY 645 AM CDT.

THE LOCATIONS OF WALLINGFORD...ESTHERVILLE MUNICIPAL AIRPORT AND
GRUVER ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN DES
MOINES AT 1-800-759-9276.

LAT...LON 4349 9491 4326 9491 4327 9448 4349 9447

$$

RUSSELL
4 follow-up statements
000 
WWUS53 KDMX 031137
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
635 AM CDT SUN JUL 3 2005

IAC063-031200-
/O.CON.KDMX.SV.W.0212.000000T0000Z-050703T1200Z/
EMMET IA-
635 AM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EMMET COUNTY UNTIL 700
AM CDT...

AT 634 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
EAST OF ESTHERVILLE...OR 31 MILES NORTHEAST OF SPENCER...AND MOVING
EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR DOLLIVER BY 640 AM CDT.
  5 MILES NORTH OF ARMSTRONG BY 645 AM CDT.

THE LOCATIONS OF GRUVER AND ESTHERVILLE MUNICIPAL AIRPORT ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.

HAIL THE SIZE OF NICKELS WAS REPORTED BY LAW ENFORCEMENT IN 
ESTHERVILLE AT 633 AM CDT  WITH THIS STORM. IF YOU ARE IN THE 
PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND 
PROPERTY.

LAT...LON 4349 9491 4326 9491 4327 9448 4349 9447

$$

RUSSELL
000 
WWUS53 KDMX 031147
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
644 AM CDT SUN JUL 3 2005

IAC063-031200-
/O.CON.KDMX.SV.W.0212.000000T0000Z-050703T1200Z/
EMMET IA-
644 AM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EMMET COUNTY UNTIL 700
AM CDT...

AT 639 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES
EAST OF ESTHERVILLE...OR 35 MILES NORTHEAST OF SPENCER...AND MOVING
EAST AT 55 MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EMMET
COUNTY...INCLUDING THE LOCATION OF ARMSTRONG.

AT 636 AM CDT...HAIL LARGER THAN THE SIZE OF NICKELS IN DIAMETER WAS 
REPORTED ALONG LOCATIONS NORTH OF WALLINGFORD TO NEAR ESTHERVILLE 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4349 9491 4326 9491 4327 9448 4349 9447

$$

RUSSELL
000 
WWUS53 KDMX 031157
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
655 AM CDT SUN JUL 3 2005

IAC063-031200-
/O.CON.KDMX.SV.W.0212.000000T0000Z-050703T1200Z/
EMMET IA-
655 AM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EMMET COUNTY UNTIL 700
AM CDT...

AT 654 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL.  
THIS STORM WAS LOCATED 15 MILES WEST OF BANCROFT...OR 34 MILES EAST 
OF SPENCER...AND MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ARMSTRONG BY 700 AM CDT.

THE LOCATION OF RINGSTED IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

HAIL UP TO DIME TO NICKEL SIZE HAIL WAS REPORTED 5 MILES EAST OF 
WALLINGFORD AT 643 AM CDT WITH THIS STORM. IF YOU ARE IN THE PATH OF 
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4349 9491 4326 9491 4326 9447 4349 9447

$$

RUSSELL
000 
WWUS53 KDMX 031203
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
703 AM CDT SUN JUL 3 2005

IAC063-031213-
/O.EXP.KDMX.SV.W.0212.000000T0000Z-050703T1200Z/
EMMET IA-
703 AM CDT SUN JUL 3 2005

...THE SEVERE THUNDERSTORM WARNING FOR EMMET COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 659 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4349 9491 4326 9491 4326 9447 4349 9447

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:45 AM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 3, 2:45 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
245 AM CDT SUN JUL 03 2005

.DISCUSSION...ACTIVE WEATHER TNT OVER THE DAKOTAS WITH DERECHO IN
FULL PROGRESS...ZIPPING ESE AT 50 MPH ATTM. SFC FEATURES SHOW WEAK
CONVERGENT ZONE/WARM FRONT FROM LOW OVER CENTRAL ND SOUTH TO ABOUT
NORTHEAST IA. ANOTHER LOW APPEARS OVER SW SOUTH DAKOTA WITH TRAILING
OCCLUSION/COLD FRONT TO ANOTHER LOW IN SE COLORADO. SECOND WARM
FRONT RUNS ACROSS NEBRASKA TO NORTHERN KS THIS EVENING. MCS EXPECTED
TO CONTINUE EAST WITH POTENTIAL TO BUILD INTO NORTHERN IA BY MORNING
AS CORFIDI VECTORS CONTINUE TO POINT COMPLEX MORE SOUTH. MOIST POOL
EXTENDS OVER MISSOURI RIVER VALLEY. ALOFT RIDGE EXTENDS OVER THE
GREAT LAKES BACK INTO THE EASTERN PLAINS. H850 MOISTURE LACKING FROM
KDVN EASTWARD WITH NARROW RIBBON MOISTURE ALONG TROF AXIS INTO
SOUTHERN CANADA.

SHORT TERM (TODAY-TUES NIGHT)...CHANGES FROM YESTERDAY REGARDING
STRENGTH OF INDICES FOR THIS AFTERNOON/TNT. SVR WX INDICES NOT AS
IMPRESSIVE LAST RUN WITH MLCAPES SLIGHTLY LOWER...BULK SHEAR NOT AS
STRONG IN BOTH MODELS AND MBE MOVEMENT WEAKER COMPARED TO YESTERDAYS
BUFKIT ANALYSIS. MODELS MAY HAVE OVERDONE RETURN OF SFC MOISTURE
YESTERDAY AND ARE NOW CATCHING UP TO SLIGHTLY LESS INSTABILITY.
MODELS NOW CONVERGING ON CONSENSUS SOLN FOR LATER TODAY AND THIS
EVENING WITH A SLOWER FROPA SUN EVE/MONDAY AM WITH RESIDUAL MOISTURE
OVER THE SOUTHEAST. CONVECTIVE TRENDS...AFTER ANY RESIDUAL
CONVECTION THIS MORNING IT LOOKS LIKE REDEVELOPMENT WILL TAKE PLACE
ALONG FRONT OVER NW IA/EASTERN NE 18-21Z AND ALSO ALONG POSSIBLE
OUTFLOW BOUNDARY FROM LAST NIGHTS DAKOTAS MCS. MLCAPE INCREASES TO
2500 OVER CENTRAL TO NEARLY 4000 J/KG ALONG THE NE/IA BORDER.
MOISTURE POOLING ALONG FRONT AND ALSO POOLING ALONG SECOND WARM
FRONT IN NORTHEAST KS DURING THE AFTERNOON HOURS. BEST LOW LEVEL
SHEAR OVER WESTERN AND CENTRAL IA IN THE AFTERNOON WITH WEAKENING
SHEAR BY 00Z...POINTING TO BEST POSSIBILITY OF SUPERCELLS FAR WEST
EARLY ON THE EVENT WITH A TRANSITION TO LINEAR MCS WITH BOWING
STRUCTURES. BEST BULK SHEAR REMAINS NORTH WITH BOTH H500 AND H300
JET STREAKING THROUGH THE BASE OF THE TROUGH DURING THE
AFTERNOON/EVE HOURS...BUT HAVING SAID THAT NAM STILL HAS 35-45 KTS
BULK SHEAR AT 00Z OVER WESTERN IA/EASTERN NE WEAKENING DURING THE
EVENING HOURS. GFS MUCH STRONGER WITH 50-60 KTS BULK SHEAR OVER
CENTRAL IA AT 00Z AND WILL BE LEANING MORE TOWARD THE NAM. FREEZING
LVLS REMAIN HIGH THIS AFTERNOON WITH 14400 FT AT KOMA TO 14700 AT
KDSM AT 00Z. WINDS TODAY WILL BE RATHER BRISK FROM THE SOUTH DURING
THE LATE MORNING AND EARLY AFTERNOON WITH WARM AFTERNOON
TEMPERATURES. PRIMARY THREAT FOR SVR DURING THE AFTERNOON AND
EVENING WILL BE HAIL AND WIND. STORMS LOOK TO BE MOVING QUICK ENOUGH
TO PRECLUDE ANY HYDRO ISSUES...THOUGH ALONG SLOWING FRONT IN
SOUTHERN IOWA LATE TNT...A FEW AREAS WILL NEED WATCHING. FRONT WILL
BE CLOSE ENOUGH TO SOUTHERN AREAS TO KEEP SOME MENTION OF THUNDER
SOUTH ON MONDAY MORNING THOUGH REST OF AREA SHOULD BE DRY AS
SUPPORTED BY MOST MODELS. BY TUESDAY SOME WAA RETURNS TO THE DAKOTAS
WITH ELEVATED CONVECTION HEADING ESE FOR TUES NIGHT/WED. WILL
CONTINUE TREND OF THUNDER TUESDAY NIGHT BUT HAVE DROPPED CHANCES ON
WED.

EXTENDED (WED-SAT)...HIGH PRESSURE SHOULD DOMINATE UNTIL LATER IN
THE PERIOD WHEN NEXT WAVE MOVES ACROSS THE NORTHERN PLAINS BY
THUR/FRI. GRADUAL WARMING WITH INCREASED POPS BY VERY LATE IN THE
PERIOD THOUGH CONFIDENCE REMAINS LOW AT THIS TIME. TEMPS BACK IN THE
UPPER 80S TO NEAR 90 WEST.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

REV
Hazardous weather outlook, Jul 3, 5:38 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
538 AM CDT SUN JUL 3 2005

IAZ004>007-015>017-041100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
538 AM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER ALL OF
CENTRAL IOWA THIS AFTERNOON AND INTO THE EVENING HOURS...

.DAY ONE...TODAY AND TONIGHT

A PERIOD OF THUNDERSTORMS IS POSSIBLE BEFORE 9 AM THIS SUNDAY
MORNING WITH AN ISOLATED SEVERE THUNDERSTORM PRODUCING WIND GUSTS
TO NEAR 60 MPH NEAR AND ALONG THE IOWA AND MINNESOTA BORDER.
ADDITIONAL THUNDERSTORMS ARE LIKELY THIS AFTERNOON OVER THE ENTIRE
OUTLOOK AREA...DEVELOPING BETWEEN 2 AND 4 PM AND CONTINUING INTO THE
EVENING HOURS. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND LARGE
HAIL WILL BE THE MAIN THREAT WITH THESE STORMS THROUGH THE EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS MORNING...BUT IS LIKELY THIS
AFTERNOON THROUGH THIS EVENING ACROSS THE OUTLOOK AREA.

AT THIS TIME...SPOTTER ACTIVATION IS NOT ANTICIPATED TUESDAY AND
TUESDAY NIGHT.

IAZ023>028-033>039-044>050-057>061-070>072-081-041100-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS-
ADAIR-MADISON-ADAMS-
538 AM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A BRIEF NON-SEVERE THUNDERSTORMS IS POSSIBLE THIS SUNDAY
MORNING...MAINLY WEST OF I-35 AND SOUTH OF HIGHWAY 20. ADDITIONAL
THUNDERSTORMS ARE LIKELY OVER THE ENTIRE OUTLOOK AREA THIS
AFTERNOON...DEVELOPING BETWEEN 2 AND 4 PM...CONTINUING INTO THE
EVENING HOURS. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND LARGE
HAIL WILL BE THE MAIN THREAT WITH THESE STORMS DURING THE EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS MORNING...BUT IS LIKELY THIS
AFTERNOON THROUGH THIS EVENING ACROSS THE OUTLOOK AREA.

AT THIS TIME...SPOTTER ACTIVATION IS NOT ANTICIPATED TUESDAY AND
TUESDAY NIGHT.

IAZ062-073>075-082>086-092>097-041100-
POWESHIEK-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
538 AM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A PERIOD OF NON-SEVERE THUNDERSTORMS IS POSSIBLE THIS SUNDAY
MORNING...MAINLY WEST OF I-35. ADDITIONAL THUNDERSTORMS ARE LIKELY
OVER THE ENTIRE OUTLOOK AREA LATE THIS AFTERNOON...DEVELOPING
BETWEEN 5 AND 8 PM...CONTINUING WELL INTO THE NIGHT HOURS.
DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND LARGE HAIL WILL BE
THE MAIN THREAT WITH THESE STORMS DURING THE EVENING AND NIGHT
HOURS WITH ADDITIONALLY...POSSIBLE LOCALY HEAVY RAINFALL WEST OF
I-35 AND SOUTH OF HIGHWAY 92.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY ALONG THE
IOWA AND MISSOURI BORDER...AND AGAIN TUESDAY AND TUESDAY NIGHT
OVER THE ENTIRE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS MORNING...BUT IS LIKELY
LATE THIS AFTERNOON THROUGH LATE NIGHT ACROSS THE OUTLOOK AREA.

AT THIS TIME...SPOTTER ACTIVATION IS NOT ANTICIPATED TUESDAY AND
TUESDAY NIGHT.

REV

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:26 AM CDTSevere Thunderstorm WarningDMXWinnebago44 min
Jul 3, 8:26 AM CDTSevere Thunderstorm WarningDMXKossuth29 min
Jul 3, 8:38 AM CDTSevere Thunderstorm WarningDMXHancock37 min
Jul 3, 11:00 AM CDTSevere Thunderstorm WarningDMXBremer36 min
Jul 3, 5:45 PM CDTSevere Thunderstorm WarningDMXWorth47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.